# SDR WX0A2015092172876

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,945 hours, 27,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HORN WOULD NOT SILENCE ON VARIOUS CONFIGURATIONS, FLAP & SLATS 0, SLATS EXTENDED FLAPS 15.  R & R LG SILENCE HORN SWITCH.  OPERATIONS CHECKED GOOD IAW AMM 31-51-00.
